# SDR 22AA20090301

- Difficulty date: March 13, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- Aircraft time: 78,916 hours, 19,129 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Seal
- Part number: ABA7438503
- Condition: Out Of Position
- Location: E/E Bay Door
- Part time: 78,816 hours, 19,129 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN WOULD NOT HOLD PRESSURIZATION. BLEEDING FROM NR 1 & 3, PNEUMATIC SUPPLY OPEN.  NR 1 AND NR 3 PACKS ON. TRIED ALL (4) MODES OF PRESSURIZATION & CABIN CONTINUED CLIMBING WITH ALL PACKS ON & OUTFLOW VALVE CLOSED. CABIN CONTINUED TO CLIMB & REACHED 12,000 CABIN ALTITUDE. CONTROLLER DESCENT INITIATED, DESCENDING THROUGH 16,000, CABIN FINALLY STARTED TO DESCENT.  TROUBLESHOT FOR EXCESSIVE PRESSURE LEAK IAW TAFI 21AA, CHECKED ACCESS DOORS  FOR DAMAGED SEALS, CARGO DOOR VENT, SKIN FOR DAMAGE, NO DEFECTS NOTED. FOUND LEAK SOURCE AT AVIONICS BAY DOOR, SEAL OUT OF DOOR SEATING. REPOSITIONED EXTERNAL AVIONICS BAY SEAL PROPERLY IAW MM 52-41-02. PERFORMED ADJ/TEST PRESSURE CONTROL SYSTEM, FOUND NORMAL IAW MM 21-30-00.
